# SDR ABXA2011080287

- Difficulty date: August 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146T35313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR EXTNL SKIN/INTRNL BEAR STRAP INSTALL ACCOMPLISHED JOB CARD REAB653-59457-MR DUE TO DUE TO PREVIOUS LINE DAMAGE INTERIM REPAIR ABX REA B65-58940-MR; DAMAGE CUTOUT 1.375 INCH AFT OF DOOR CUTOUT AND 1.50 INCH TALL, AIRCRAFT WAS GROUNDED.
